FairPrice logo
FairPrice logo

FairPrice logo

+$59.00 for FREE deliveryNo free delivery
Shopping cart
Decolgen Cold & Flu Reliever Caplets - Non Drowsy
$5.50
Decolgen Cold & Flu Reliever Caplets - Non Drowsy20 per pack

Key Information

  • Non-drowsy. An effective non-drowsy formula against common cold and flu symptoms such as nasal congestion, headache, fever, muscle and joint pains. Contains active ingredients with potent relieving actions:
  • • Decogestant - to clear stuffy nose, clogged sinuses and bronchial passages
  • • Analgesic - to relieve headache, muscle and joint pains
  • • Antipyretic - to relieve fever

Country of Origin

Indonesia

Preparation

  • • Dosage:
  • 1. Adults and children over 12 years of age - 1 caplet
  • 2. Children (6 - 12 years of age) - 1/2 caplet
  • • Note:
  • To be taken 3 times daily, or as prescribed by the physician
  • • Important:
  • 1. Do not exceed the stated dose
  • 2. Keep out of reach of children
  • 3. If the symptoms persist, consult doctor

Storage

Store at temperature below 30°C

Ingredients

Acetaminophen 500mg, Phenylephrine HCI 10mg